Show simple item record

An algorithm to minimize representations of finite order relations

dc.contributor.authorRodríguez Vela, María del Camino 
dc.contributor.authorBahamonde Rionda, Antonio 
dc.date.accessioned2015-07-14T10:27:54Z
dc.date.available2015-07-14T10:27:54Z
dc.date.issued1992
dc.identifier.citationInternational Journal of Computer Mathematics, 41(3-4), p. 139-150 (1992); doi:10.1080/00207169208804034#.VaTAD1_tmWQ
dc.identifier.issn0020-7160
dc.identifier.urihttp://hdl.handle.net/10651/31953
dc.format.extentp. 139-150spa
dc.language.isoengspa
dc.publisherTaylor and Francis
dc.relation.ispartofInternational Journal of Computer Mathematics, 41(3-4)spa
dc.titleAn algorithm to minimize representations of finite order relationseng
dc.typeinfo:eu-repo/semantics/article
dc.identifier.doi10.1080/00207169208804034#.VaTAD1_tmWQ
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1080/00207169208804034#.VaTAD1_tmWQspa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record